Nicholson has 8 weeks remaining on the powerful drugs. Time is moving slow for Nicholson as he is only sleeping 2 to 4 hours a night and suffering a great deal of physical and mental side effects due to the Interferon and Ribavirin medication he is taking.
The update focuses on Nicholson 16th interferon weekly self-injection. After 16 weeks on treatment and undergoing many Hepatitis C related tests since the summer of 2012, Devon is becoming fed up with the seemingly never ending jabs of needle points into his skin and veins through blood work, IV's and injections.
As Nicholson finished his Incivek drug regime 3 weeks ago the unbearably intense itching side effects have calmed down. The feeling of itching however is still present in Devon all the time in a mild way and becomes very uncomfortable at certain periods of time. This skin itching and rash is sometimes referred to as "Riba-Rash" as it is often caused by the Ribavirin medication.
When Nicholson took his first Hepatitis C treatment a few years ago he was forced to stop at week 19 due to suffering a severe "mild stroke like" reaction that caused him memory loss, tingling in his arms, blurred vision, dizziness, vision problems and vomiting. He is looking forward to passing the 19 week milestone during this treatment as the interferon side effects become more difficult.
According to the US Food and Drug administration some of the most severe side effects that Interferon can cause are strokes, serious retinal detachment, body organ problems, eye problems, nerve problems and pulmonary hypertension among a long list of potentially life threatening other reactions.
Devon still has a long and difficult journey ahead of him in his war with the deadly Hepatitis C disease to ensure the medication is effective and he is permanently cured of the virus.
Seriocity Productions' update videos of Devon Nicholson's experimental Hepatitis C treatment are intended for documentation, awareness and entertainment purposes only. Please consult a medical professional specializing in Hepatitis C regarding any medical questions you might have. Always consult your physician before attempting new side effect reduction techniques.
This entry was originally published on January 30, 2013. Reprinted with permission.